# SDR CEVR200400005

- Difficulty date: December 16, 2004
- Submitted: December 16, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Battery
- Part number: WABH12
- Condition: Bulged
- Location: Life Vest
- Component: Life Preserver, Eaaeromarine, KSE35L8
- Component part number: P0723E105P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE YEARLY INSPECTION OF THE LIFE VEST, THE WATER ACTIVATED BATTERY FOR THE LOCATING LIGHT HAD EXPANDED & BURST OPEN. THIS MADE THE LIGHT INOPERABLE. ACCORDING TO THE E.A.M SERVICE INFORMATION SIL-25-104 ,THIS VEST COULD HAVE A INSPECTION INTERVAL OF FIVE YEARS, WHICH MEANT THE LIGHT COULD HAVE BEEN INOPERATIVE FOR FOUR YEARS. I HAVE REPLACED THIS BATTERY/LIGHT ASSY. WITH A DIFFERENT MANUFACTURES BATTERY/LIGHT ASSY.
